Hi, sometimes prolonged sitting of rct causes spasm of the muscles of jaw. It has to b managed by certain medicine n relaxation therapies. But it takes long time to get relief. Thanks n healing regards.
It might be because of the injections, get a xray done and checked by your dentist. Better to start with mouth opening exercises, as suggested by your dentist and smooth muscle relaxants such as alverine, mebeverine and peppermint oil can help, that has to be taken as prescribed by the dentist.
Hi , please send us your x-ray of the area in which rct is done. Having a look at the x-ray we are in better position to comment.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.